# SDR SWAA2022082639795

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT LBL 12 BS 767+5. / [01] CORROSION AREA IS LOCATED ON PREVIOUS REPAIR SECTION THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 51-10-02-0G-0;[02] REMOVED DAMAGE SECTION PER REF SRM 53-00-53-2R-2 REPAIR 2;[03] CORRECTION ENTRY 1 AND 2 : VERIFY APPLICABILITY PER REF SRM 53-00-53-1A-2 AND SRM 53-60-53-0I-2  REMOVED CORROSION ON AFT CARGO BAY RAIL AT LBL 12 BS 767+5 REF SRM 53-00-53-1A-2 L=2 W=1;[04] CORRECTION ENTRY 1 : NOT FOUND PREVIOUS REPAIR AT DISCREPANCY AREA .;[05] VERIFIED CORROSION REMOVED AND APPLICABILITY OF SRM 53-00-53-1A-2;[06] BLEND OUT EVALUATION;THE MATERIAL LOST IS .005?? ORIGINAL MATERIAL THICKNESS IS .063'' .THEREFORE FOUND TO BE WITHIN LIMITS PER REF SRM 53-00-53-1A-2 TOOLING USED ATS2472 DUE DATE 12/2022;[07] REMOVED 2EA NUT PLATES AT DISCREPANCY AREA PER REF SRM 51-40-02.;[08] VERIFIED CORRECTIVE ACTION 6. OK TO TREAT AND PRIME.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT DISCREPANCY AREA PER REF SRM 51-20-01 AND SOPM 20-41-02;[10] VERIFIED CORRECTIVE ACTION 9;[11] INSTALLED NUTPLATES PER REF SRM 51-40-02 AND DWG NBR 146A7503;[12] VERIFIED CORRECTIVE ACTION #11. VERIFIED MEASUREMENT TABLE.
